×

G-actions on disks and permutation representations. (English) Zbl 0386.20002


MSC:

20C10 Integral representations of finite groups
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
16E20 Grothendieck groups, \(K\)-theory, etc.
16Y99 Generalizations
57N65 Algebraic topology of manifolds
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bass, H, Algebraix K-theory, (1968), Benjamin New York
[2] Dieck, T.tom, The Burnside ring of a compact Lie group, I, Math. ann., 215, 235-250, (1975) · Zbl 0313.57030
[3] Dornhof, L, Group representation theory, (1971), Dekker New York, Part A
[4] Dress, A, Contributions to the theory of induced representations, (), 183-240
[5] Endo, S; Miyata, T, Quasi-permutation modules over finite groups, J. math. soc. Japan, 25, 397-421, (1973) · Zbl 0253.20012
[6] Endo, S; Miyata, T, Quasi-permutation modules over finite groups, II, J. math. soc. Japan, 26, 698-713, (1974) · Zbl 0286.20007
[7] Illman, S, Equivariant algebraic topology, () · Zbl 0261.55007
[8] Matchett, A, Bimodule-induced homomorphisms of locally free class groups, J. algebra, 44, 196-202, (1977) · Zbl 0361.20007
[9] Nakayama, T, Modules of trivial cohomology over a finite group, II, Nagoya math. J., 12, 171-176, (1957) · Zbl 0207.33602
[10] Oliver, R, Fixed point sets of group action on finite acyclic complexes, Comment. math. helv., 50, 155-177, (1975) · Zbl 0304.57020
[11] Oliver, R, Smooth compact Lie group actions on disks, Math. Z., 149, 79-96, (1976) · Zbl 0334.57023
[12] Oliver, R, Fixed points of disk actions, Bull. amer. math. soc., 82, 279-280, (1976) · Zbl 0336.57032
[13] Reiner, I, Maximal orders, (1975), Academic Press New York · Zbl 0305.16001
[14] Serre, J.-P, Représentations linéaires des groupes finis, (1971), Hermann Paris
[15] Swan, R, Induced representations and projective modules, Ann math., 71, 552-578, (1960) · Zbl 0104.25102
[16] Wilson, S.M.J, Twisted group rings and ramification, (), 311-330 · Zbl 0317.16013
[17] {\scS. M. J. Wilson}, Some orders with trivial kernel group, preprint.
[18] Yamada, T, The Schur subgroup of the Brauer group, (1974), Springer-Verlag Berlin/New York · Zbl 0321.20004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.